I have suffered for many years not being able to sleep. For several years now I have been taking either valium, clonazapam, diazapam, usually 30-40mg. It was suggested to me by my daughter who takes care of autistic children, that I should try Melotin, but I am on other medication, like anti-depressants and seroquel to name the main ones, and I am worried that I will either have a seizure (again), or go through the withdrawls.
Any opinions would help, or if you have changed over to natural medicial sleep aids, please let me know how it worked out for you.
I can only suggest if you come off any meds to do so under your doctors supervision and instruction. I quit a med once abruptly and it turned out to not be a wise choice. I take Melatonin, but only a small dose as anything more than 1.5 mg makes me sleep worse and have bad dreams. Start small to see how much you can tolerate and slowly increase. Has a sleep study been done to try to identify the cause of your sleep issues?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.